A survey on the limit cycles of the generalized polynomial Liénard differential equations

J. Llibre, Eduardo Liz eds: Alberto Cabada (Editor)

Research output: Chapter in BookChapterResearch

Original languageEnglish
Title of host publicationMathematical models in engineering, biology and medicineproceedings of the International Conference on Boundary Value ProblemsSantiago de Compostela, Spain, 16-19 September 2008
Place of PublicationNova York (US)
PublisherAmerican Institute of Physics
Pages224-233
Number of pages9
Edition1
ISBN (Print)978-0-7354-0660-5
Publication statusPublished - 1 Jan 2009

Publication series

NameAIP conference proceedings ; 1124

Cite this